# SDR AWXA200700699

- Difficulty date: April 19, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 65458731523
- Part serial: 774
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - R1 DOOR AFT FRAME CRACKED AT THE 3RD AND 4TH STOP.  REPAIRED R1 DOOR AFT FRAME AT THE 3RD AND 4TH STOP IAW AWA ER 03-5200-07142-SS3.
